# SDR ASAA2020032532534

- Difficulty date: March 23, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 52,661 hours, 15,339 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

VTK INTERMITTENTLY DISPLAYS ON FO ND. GROUNDED - YES. ACCOMP FMC BITE TEST FOR BOTH FMC'S BOTH SHOW OK. REF B737-800 FIM 34-61 TASK 801 CHECKED FLT FAULTS. R-FMC HAD PGM FAULT, L-FMC HAD INTERNET-2 FAULT BOTH WERE INTERMITTENT FAULTS. REF FIM 34-61 TASK 807 & FIM 34-61 837. ACCOMP FMCS SENSOR TEST, TEST SHOWS OK REF B737-800 AMM 34-61-00-710-026.
